# SDR GTIA9800041

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AIRCRAFT UNDERGOING A C-CHECK INSPECTION, THE FRAME AT STATION 737 RIGHT SIDE WAS FOUND CRACKED IN THE LOWER POCKET OF THE FITTING.  (M)
